Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


VIRAL LOAD INCREASE...CD4 THE SAME
Sep 1, 2013

I have been taking stribild for 2 months. started with a viral load 155 thousand and cd4 275, after a month my load went down to 90 and cd4 314 I was diagnosed in april 2013 65 years

Now I just got my latest labs and my cd4 is the same and my viral load went up 20 points. Should I be worried? I take the pill daily, never missed, but my doctor thinks that my skimpy breakfast, usually a banana, piece of toast, hard boiled egg may not be enough food for the pill to go full force. That sounds odd to me.

I am freaking out that this med is not working. I will have to wait another month. thoughts?

Response from Dr. Holodniy

After just 2 months, I think your response has been fabulous. I would not be concerned about the nonsignificant increase in viral load at this point. Things will be moving around as your immune system recovers. Your doctor may be correct in that Stribild absorption is improved with a "light meal" compared to an empty stomach, and is further improved with a "high fat meal" compared to a light meal (20% vs. 50% fat content of the meal). You might want to consider this for your breakfast meal for better Stribild absorption.



Previous
side affects?
Next
Follow up question to Dr. Holodniy in response to his answer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement